# SDR VNAA9902022

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 001A761A1021002
- Condition: Failed
- Location: Lt Power Lever
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE LEFT HAND PROPELLER FAILED TO COME OUT OF FEATHER WHEN SELECTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND POWER LEVER MICRO-SWITCH ASSEMBLY, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-05.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
